# SDR R61A2020061000524

- Difficulty date: June 7, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 41,687 hours, 24,919 cycles
- System (JASC): 5240 · Service Doors
- Part: Disk
- Condition: Punctured
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT R2 SERVICE DOOR NO PRESSURE, BURST DISK PUNCTURED. R&R AFT R2 DOOR DIAPHRAGM, SERVICED DOOR REF AMM 52-42-53.
